首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Characterizations of the Weibull and uniform distributions using record values
  • 本地全文:下载
  • 作者:Saralees Nadarajah ; Mahdi Teimouri ; Shou Hsing Shih
  • 期刊名称:Brazilian Journal of Probability and Statistics
  • 印刷版ISSN:0103-0752
  • 出版年度:2014
  • 卷号:28
  • 期号:2
  • 页码:209-222
  • DOI:10.1214/12-BJPS202
  • 语种:English
  • 出版社:Brazilian Statistical Association
  • 摘要:The Weibull distribution is characterized via the ratio of two upper record statistics. Also the uniform distribution is characterized via the ratio of two lower record statistics. As an application, an improved confidence interval for the Weibull shape parameter is presented.
国家哲学社会科学文献中心版权所有